Translator Disclaimer
July 2019 $(\epsilon-\delta)$ conditions and fixed point theorems
Ravindra K. Bisht
Tbilisi Math. J. 12(3): 39-49 (July 2019). DOI: 10.32513/tbilisi/1569463233

Abstract

In this paper, we prove some fixed point theorems under generalized $(\epsilon-\delta)$ type rational contractions in which the fixed point may be a point of discontinuity. Our results generalize and improve a host of well-known fixed point theorems existing in the literature. In addition to it we give a fixed point theorem for $(\epsilon-\delta)$ non-expansive mappings in metric spaces. Several examples are given to illustrate our results.

Citation

Download Citation

Ravindra K. Bisht. "$(\epsilon-\delta)$ conditions and fixed point theorems." Tbilisi Math. J. 12 (3) 39 - 49, July 2019. https://doi.org/10.32513/tbilisi/1569463233

Information

Received: 16 September 2018; Accepted: 22 June 2019; Published: July 2019
First available in Project Euclid: 26 September 2019

zbMATH: 07172324
MathSciNet: MR4012382
Digital Object Identifier: 10.32513/tbilisi/1569463233

Subjects:
Primary: 47H09
Secondary: 47H10, 54E40, ‎54E50‎

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 3 • July 2019
Back to Top